The Annals of Probability

Stopping Times and Tightness

David Aldous

Full-text: Open access

Abstract

A sufficient condition for the tightness of a sequence of stochastic processes is given in terms of their behavior after stopping times. As an application, the conditions for McLeish's invariance principle for martingales are weakened.

Article information

Source
Ann. Probab., Volume 6, Number 2 (1978), 335-340.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995579

Digital Object Identifier
doi:10.1214/aop/1176995579

Mathematical Reviews number (MathSciNet)
MR474446

Zentralblatt MATH identifier
0391.60007

JSTOR
links.jstor.org

Subjects
Primary: 60B10: Convergence of probability measures
Secondary: 60F05: Central limit and other weak theorems

Keywords
Stopping time tightness weak convergence martingale invariance principle

Citation

Aldous, David. Stopping Times and Tightness. Ann. Probab. 6 (1978), no. 2, 335--340. doi:10.1214/aop/1176995579. https://projecteuclid.org/euclid.aop/1176995579


Export citation